Alert archive / Tennessee / Flash Flood Warnings in 2014

Flash Flood Warning 49, NWS Memphis, TN

June 8, 2014Shelby County, Tennessee; DeSoto County, Mississippi

NWS Memphis, TN issued this flash flood warning at Jun 8, 2014, 11:52 PM CDT for Shelby County, Tennessee; DeSoto County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2014, 11:52 PM CDT (04:52 UTC)
Expired
Jun 9, 2014, 3:00 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties DeSoto County, MS, Shelby County, TN

The radar

The Memphis radar (KNQA), 39 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 4.9 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2014-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 63 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2014-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
63 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
790 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
440 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

413 
WGUS54 KMEG 090452
FFWMEG
MSC033-TNC157-090800-
/O.NEW.KMEG.FF.W.0049.140609T0452Z-140609T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1152 PM CDT SUN JUN 8 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  SHELBY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 300 AM CDT

* AT 1153 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF RAINFALL
  HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BARTLETT...
  COLLIERVILLE...GERMANTOWN...HERNANDO...HORN LAKE...OLIVE BRANCH...
  SOUTHAVEN...CORDOVA AND T O FULLER STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR CORONEE LAKE AND LAKE
  MCKELLAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3491 9025 3496 9027 3503 9023 3503 9020
      3512 9018 3513 9007 3519 9012 3521 9008
      3525 9010 3529 9008 3526 8964 3512 8963
      3500 8967 3499 8972 3477 8973 3478 9004
      3483 9020 3486 9021 3487 9031

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 11:29 PM CDT, 23 minutes earlier.

Area forecast discussion, Jun 8, 11:29 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1129 PM CDT SUN JUN 8 2014

.DISCUSSION...

UPDATED FOR 06Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 958 PM CDT SUN JUN 8 2014/

UPDATE...

AN UPPER LEVEL SHORTWAVE CONTINUES TO SET OFF SHOWERS AND
THUNDERSTORMS ACROSS ARKANSAS...NORTHERN LOUISIANA AND PORTIONS OF
WESTERN MISSISSIPPI. THIS ACTIVITY WILL CONTINUE TO PUSH EAST
OVERNIGHT AS A WARM FRONT...LOCATED FROM COAHOMA COUNTY TO MONROE
COUNTY MISSISSIPPI...BEGINS TO LIFT NORTHWARD. THERE IS A SMALL
CHANCE SOME STORMS COULD BECOME SEVERE NEAR THIS BOUNDARY THUS THE
REASONING FOR THE SEVERE THUNDERSTORM WATCH. HAVE ALREADY ADJUSTED
POPS UPWARD TO ACCOUNT FOR THE NUMEROUS SHOWERS WITH A FEW
EMBEDDED THUNDERSTORMS THAT IS PUSHING ACROSS EASTERN ARKANSAS AND
INTO WEST TENNESSEE. REST OF FORECAST LOOKS GOOD.

KRM

DISCUSSION... /ISSUED 407 PM CDT SUN JUN 8 2014/

UPPER LEVEL SHORT WAVE WILL MOVE INTO THE AREA TONIGHT BRINGING
SOME RAIN AND THEN AN UPPER LEVEL LOW AND SURFACE LOW MOVE CLOSER
TO THE MID-SOUTH WHICH WILL BRING SOME HEAVY RAIN TO THE MID-SOUTH
MONDAY AND TUESDAY. HAVE ISSUED A FLASH FLOOD WATCH FOR THE HEAVY
RAIN. SOME AREAS MAY SEE 4 INCHES. MOST AREAS WILL SEE BETWEEN 2
TO 3 INCHES BY TUESDAY EVENING.

THE BEGINNING OF THE WEEK WILL BE SIMILAR TO THE LAST COUPLE OF
DAYS WITH CONVECTION ACROSS THE MID-SOUTH AND SOME SEVERE WEATHER
POSSIBLE...ESPECIALLY ON MONDAY.

THE UPPER LEVEL LOW MOVES ACROSS THE MID-SOUTH ON TUESDAY EVENING.
HOWEVER...THE LATER HALF OF THE WEEK WILL CONTINUE TO BE
UNSETTLED AS SOME UPPER LEVEL WAVES MOVE THROUGH THE MID-SOUTH.

TLSJR

&&

.AVIATION...

06Z TAF CYCLE

A WARM FRONT WILL LIFT THROUGH THE REGION LATE TONIGHT AND MONDAY
MORNING. NUMEROUS SHRAS WITH EMBEDDED TSRAS WILL DEVELOP OVER THE
NEXT FEW HOURS AND CONTINUE THROUGH MUCH OF THE NIGHT BEFORE
TAPERING OFF TOWARD MORNING. EXPECT ANOTHER ROUND LATER MONDAY
AFTERNOON INTO MONDAY EVENING.

CONDITIONS WILL GRADUALLY DETERIORATE TO MVFR LATER TONIGHT WITH
LOCAL IFR CONDS. CONDS WILL GRADUALLY IMPROVE LATER MONDAY MORNING
BEFORE DETERIORATING ONCE AGAIN BY MONDAY EVENING WITH THE NEXT
ROUND OF SHRAS/TSRAS.

WINDS TONIGHT AND MONDAY MORNING WILL GRADUALLY VEER FROM THE
EAST...SE AND EVENTUALLY S/SW BY MON AFTN.

SJM

&&

.AVIATION...

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Jun 8, 4:54 AM CDT, 18 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
454 AM CDT SUN JUN 8 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-091200-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
454 AM CDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF
EASTERN ARKANSAS INTO NORTH MISSISSIPPI. THE PRIMARY SEVERE
WEATHER RISKS WILL BE DAMAGING WINDS AND LARGE HAIL. LOCALIZED
HEAVY RAINFALL AND FLOODING WILL ALSO BE A THREAT IN THESE AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
IMPACT THE FORECAST AREA THROUGH THE FIRST HALF OF NEXT WEEK.
THERE WILL LIKELY BE A CONTINUED THREAT FOR ADDITIONAL SEVERE
STORMS AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED TODAY ACROSS SOUTHERN
PORTIONS OF THE MID SOUTH. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED
OVER THE NEXT SEVERAL DAYS DUE TO THE CONTINUED THREAT FOR SEVERE
STORMS AND FLOODING. STORM SPOTTERS...EMERGENCY MANAGEMENT...AND
LAW ENFORCEMENT OFFICIALS ARE URGED TO REPORT ANY WIND
DAMAGE...LARGE HAIL...OR FLOODING TO THE NATIONAL WEATHER SERVICE
IN MEMPHIS TENNESSEE.

JLH

In the hours before

Local storm report, Jun 8, 6:19 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
619 PM CDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     W HOUSTON               33.90N 89.00W
06/08/2014                   CHICKASAW          MS   LAW ENFORCEMENT

            SEVERAL TREES DOWN WEST OF HOUSTON.

&&

MRM
Local storm report, Jun 8, 6:53 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
653 PM CDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             1 SW HOUSTON            33.89N 89.01W
06/08/2014  E2.50 INCH       CHICKASAW          MS   BROADCAST MEDIA

            VERY LARGE HAIL AT LEAST 21/2 INCHES AROUND THE TOWN OF
            PYLAND.

0615 PM     TSTM WND DMG     W HOUSTON               33.90N 89.00W
06/08/2014                   CHICKASAW          MS   LAW ENFORCEMENT

            SEVERAL TREES DOWN WEST OF HOUSTON.

&&

MRM
Local storm report, Jun 8, 6:58 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
658 PM CDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TORNADO          2 SW CLAYTON            36.45N 89.28W
06/07/2014                   OBION              TN   TRAINED SPOTTER

            TORNADO ON GROUND NEAR CLAYTON MOVING TOWARDS UNION CITY

0350 PM     TSTM WND DMG     UNION CITY              36.42N 89.05W
06/07/2014                   OBION              TN   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN.

0350 PM     TSTM WND DMG     5 NW TROY               36.39N 89.23W
06/07/2014                   OBION              TN   LAW ENFORCEMENT

            10 HOUSES DAMAGED. 15 ROADS BLOCKED BY FALLEN TREES.
            SEVERAL TREES DOWN ON HOUSES AND BARNS. POSSIBLE TORNADO
            TRACKED FROM JUST NORTH OF SAMBURG AND ACROSS
            POSSUMTROT...SHAWTOWN...HUGHES AND EBENEZER ROADS.

0351 PM     HAIL             N SAMBURG               36.38N 89.35W
06/07/2014  M2.75 INCH       OBION              TN   EMERGENCY MNGR

0403 PM     TSTM WND GST     WALNUT RIDGE            36.07N 90.96W
06/07/2014  E60.00 MPH       LAWRENCE           AR   TRAINED SPOTTER

            ESTIMATED WIND GUSTS TO 60 MPH AND PEA SIZED HAIL
            REPORTED ON HIGHWAY 63.

0405 PM     HAIL             S UNION CITY            36.42N 89.05W
06/07/2014  M1.75 INCH       OBION              TN   TRAINED SPOTTER

            HAIL STARTED AS QUARTER SIZED THEN RAPIDLY INCREASED TO
            GOLFBALL SIZE.

0436 PM     HAIL             PARAGOULD               36.06N 90.51W
06/07/2014  E1.25 INCH       GREENE             AR   PUBLIC

            QUARTER TO HALF DOLLAR SIZED HAIL AND WIND SPEED
            ESTIMATED AT 45 MPH.

0437 PM     HAIL             STANFORD                36.10N 90.66W
06/07/2014  E1.00 INCH       GREENE             AR   PUBLIC

0447 PM     TSTM WND DMG     HORNBEAK                36.30N 89.39W
06/07/2014                   OBION              TN   PUBLIC

            DEER PROCESSING PLANT AND BROWNS MEAT MARKET EXTENSIVE
            DAMAGE. POSSIBLE TORNADO DAMAGE.

0449 PM     HAIL             HENDERSON               35.44N 88.65W
06/07/2014  E1.50 INCH       CHESTER            TN   PUBLIC

0450 PM     TSTM WND DMG     4 ESE HENDERSON         35.42N 88.58W
06/07/2014                   CHESTER            TN   EMERGENCY MNGR

            LARGE TREE FELL ON HOUSE.

0452 PM     FUNNEL CLOUD     E RUTHERFORD            36.13N 88.99W
06/07/2014                   GIBSON             TN   EMERGENCY MNGR

            EMA DIRECTOR AND FIRE DEPT PERSONNEL SEEING FUNNEL CLOUD
            JUST EAST OF RUTHERFORD.

0455 PM     TSTM WND GST     5 ESE HENDERSON         35.42N 88.57W
06/07/2014  E65.00 MPH       CHESTER            TN   EMERGENCY MNGR

            ESTIMATED WIND GUST 65 MPH BLEW A SEMI TRUCK OFF ROAD.

0510 PM     TSTM WND DMG     GARDNER                 36.36N 88.90W
06/07/2014                   WEAKLEY            TN   EMERGENCY MNGR

            NUMEROUS TREES DOWN.

0520 PM     HAIL             SE GLEASON              36.22N 88.61W
06/07/2014  M1.75 INCH       WEAKLEY            TN   PUBLIC

            LARGE HAIL...GOLF BALL SIZED.

0526 PM     HAIL             PARSONS                 35.65N 88.12W
06/07/2014  M1.00 INCH       DECATUR            TN   TRAINED SPOTTER

0530 PM     TSTM WND DMG     MANILA                  35.88N 90.16W
06/07/2014                   MISSISSIPPI        AR   PUBLIC

            2 CAMPER TRAILERS AND A BOAT DESTROYED.

0530 PM     TSTM WND DMG     KEISER                  35.67N 90.09W
06/07/2014                   MISSISSIPPI        AR   AMATEUR RADIO

            ROOF BLOWN OFF MOBILE HOME AND POWER LINES DOWN NEAR
            HIGHWAYS 181 AND 239.

0530 PM     TSTM WND DMG     BLYTHEVILLE             35.93N 89.92W
06/07/2014                   MISSISSIPPI        AR   AMATEUR RADIO

            POWERLINES DOWN AND SECONDARY ROOF BLOWN OFF OF MOBILE
            HOME

0538 PM     HAIL             CORINTH                 34.94N 88.52W
06/07/2014  M1.75 INCH       ALCORN             MS   TRAINED SPOTTER

            QUARTER TO AS BIG AS GOLF BALLS IN CITY LIMITS OF
            CORINTH.

0538 PM     HAIL             N CORINTH               34.94N 88.52W
06/07/2014  M1.75 INCH       ALCORN             MS   TRAINED SPOTTER

            HAIL WAS FALLING NEAR TENNESSEE/MISSISSIPPI BORDER.

0540 PM     TSTM WND DMG     GLEASON                 36.22N 88.61W
06/07/2014                   WEAKLEY            TN   EMERGENCY MNGR

            TREES AND POWERLINES DOWN ACROSS THE COUNTY...ALTHOUGH
            GLEASON WAS THE HARDEST HIT.

0546 PM     HAIL             CORINTH                 34.94N 88.52W
06/07/2014  M2.50 INCH       ALCORN             MS   PUBLIC

            VERY LARGE HAIL 21/2 INCHES IN CORINTH

0600 PM     TSTM WND DMG     5 NE FRIENDSHIP         35.96N 89.18W
06/07/2014                   CROCKETT           TN   EMERGENCY MNGR

            6200 BLOCK OF HIGHWAY 188- 2 SHEDS DESTROYED AND PART OF
            ANOTHER SHOP.A FEW TREES DOWN.

0616 PM     TSTM WND GST     E RUTHERFORD            36.13N 88.99W
06/07/2014  E65.00 MPH       GIBSON             TN   PUBLIC

            60 TO 70 MPH WIND REPORTED.

0620 PM     TSTM WND DMG     4 S HUMBOLDT            35.76N 88.91W
06/07/2014                   MADISON            TN   PUBLIC

            CONCENTRATED TREE DAMAGE...LIMBS AND TREES IN A SMALL
            AREA NEAR 421 SCARBOROUGH LANE. POSSIBLE TORNADO
            TOUCHDOWN. PUBLIC REPORTED LOUD TRAIN NOISE. A NEIGHBOR
            HAD PICKUP TRUCK PARTIALLY LIFTED AND A LARGE OAK TREE
            FELL NEARBY. DAMAGE HAPPENED BETWEEN 615 AND 630 PM.

0625 PM     TSTM WND DMG     GREENFIELD              35.68N 90.72W
06/07/2014                   POINSETT           AR   LAW ENFORCEMENT

            TREES DOWN SOUTHERN PART OF COUNTY.

0630 PM     TSTM WND DMG     3 S JACKSON             35.59N 88.83W
06/07/2014                   MADISON            TN   CO-OP OBSERVER

            LARGE TREE LIMBS DOWN. BIG TREES DOWN ON D ST...N
            MISSOURI ST...BUTLET ST...AND RAINS SPRINGS RD. POWER
            OUTAGE.

0630 PM     HEAVY RAIN       3 S JACKSON             35.59N 88.83W
06/07/2014  M1.65 INCH       MADISON            TN   CO-OP OBSERVER

            1.65 INCHES OF RAIN FELL IN 2 HOURS.

0630 PM     TSTM WND DMG     S RIPLEY                35.75N 89.53W
06/07/2014                   LAUDERDALE         TN   EMERGENCY MNGR

            A FEW TREES DOWN ACROSS COUNTY.

0630 PM     TSTM WND DMG     JACKSON                 35.63N 88.83W
06/07/2014                   MADISON            TN   TRAINED SPOTTER

            TREES SNAPPED UPROOTED WITH ESTIMATED WINDS OF 70 MPH.

0638 PM     TSTM WND DMG     MILAN                   35.92N 88.75W
06/07/2014                   GIBSON             TN   EMERGENCY MNGR

            FEW TREES AND LIMBS DOWN

0640 PM     TSTM WND DMG     MEDINA                  35.80N 88.77W
06/07/2014                   GIBSON             TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

0642 PM     TSTM WND DMG     BEMIS                   35.58N 88.83W
06/07/2014                   MADISON            TN   TRAINED SPOTTER

            TREES AND POWERLINES DOWN.

0658 PM     TSTM WND DMG     S BRIGHTON              35.48N 89.74W
06/07/2014                   TIPTON             TN   EMERGENCY MNGR

            TREES DOWN NEAR SHELBY COUNTY LINE.

0700 PM     TSTM WND DMG     PARSONS                 35.65N 88.12W
06/07/2014                   DECATUR            TN   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN ALL AROUND PARSONS.

0700 PM     FLASH FLOOD      GLEASON                 36.22N 88.61W
06/07/2014                   WEAKLEY            TN   EMERGENCY MNGR

            SEVERAL COUNTY ROADS FLOODED IN SOUTHERN PART OF COUNTY.

0700 PM     FLASH FLOOD      HUNTINGDON              36.01N 88.41W
06/07/2014                   CARROLL            TN   EMERGENCY MNGR

            FLOODING OF SEVERAL COUNTY ROADS.

0700 PM     TSTM WND DMG     1 N PARSONS             35.67N 88.12W
06/07/2014                   DECATUR            TN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0700 PM     TSTM WND DMG     MAURY CITY              35.82N 89.22W
06/07/2014                   CROCKETT           TN   AMATEUR RADIO

            NUMEROUS TREES DOWN ALONG HIGHWAY 88. SOME POWER LINES
            DOWN.

0705 PM     TSTM WND DMG     BURNSVILLE              34.84N 88.32W
06/07/2014                   TISHOMINGO         MS   TRAINED SPOTTER

            TREES AND POWER LINES DOWN IN TOWN.

0712 PM     TSTM WND DMG     JACKSON                 35.63N 88.83W
06/07/2014                   MADISON            TN   COUNTY OFFICIAL

            TREES AND POWER LINES DOWN.

0712 PM     TSTM WND DMG     N JACKSON               35.63N 88.83W
06/07/2014                   MADISON            TN   COUNTY OFFICIAL

            ROOF DAMAGE TO HOMES AND BUSINESSES.

0800 PM     FLASH FLOOD      PARSONS                 35.65N 88.12W
06/07/2014                   DECATUR            TN   EMERGENCY MNGR

            FLOODING WAS WIDE SPREAD OVER COUNTY WITH CULVERTS
            OVERFLOWING. AT ONE POINT 15 ROADS WERE CLOSED FOR A
            SHORT PERIOD OF TIME UNTIL THE WATER DRAINED AWAY.

0810 PM     TSTM WND DMG     HUNTINGDON              36.01N 88.41W
06/07/2014                   CARROLL            TN   PUBLIC

            SEVERAL TREES DOWN IN HUNTINGDON AREA.

0830 PM     TSTM WND DMG     W SCOTTS HILL           35.52N 88.25W
06/07/2014                   HENDERSON          TN   NWS EMPLOYEE

            SEVERAL TREES DOWN BLOCKING HIGHWAY 100 JUST EAST OF
            HIGHWAY 22 WEST OF SCOTTS HILL.

0830 PM     TSTM WND GST     HORN LAKE               34.96N 90.04W
06/07/2014  E60.00 MPH       DESOTO             MS   PUBLIC

            ESTIMATED 60 MPH WINDS KICKED DIRT UP AND KNOCKED A CHILD
            OVER IN A BALL FIELD.

0830 PM     TSTM WND DMG     N WALLS                 34.95N 90.13W
06/07/2014                   DESOTO             MS   TRAINED SPOTTER

            SOME TREES AND LARGE LIMBS DOWN BETWEEN SOUTHAVEN AND
            WALLS.

0900 PM     TSTM WND DMG     OXFORD                  34.36N 89.53W
06/07/2014                   LAFAYETTE          MS   EMERGENCY MNGR

            IN LAFAYETTE COUNTY A FEW TREES HAVE BEEN BLOWN DOWN AND
            A FEW POWER OUTAGES REPORTED.

0935 PM     TSTM WND DMG     W PONTOTOC              34.25N 89.01W
06/07/2014                   PONTOTOC           MS   EMERGENCY MNGR

            TWO HOUSES WITH MAJOR DAMAGE INCLUDING A ROOF OFF...TWO
            ADDITIONAL HOUSES WITH MINOR DAMAGE. TREES DOWN.

&&

MRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 12:29 AM CDTSevere Thunderstorm WarningMEGFayette, Hardeman46 min
Jun 9, 1:51 AM CDTFlash Flood WarningMEGMcNairy3 hr
Jun 9, 5:24 PM CDTSevere Thunderstorm WarningMEGCrockett, Haywood, Lauderdale, Tipton26 min
Jun 9, 1:01 AM CDTSevere Thunderstorm WarningMEGLafayette, Marshall, Tate44 min
Jun 9, 1:10 AM CDTSevere Thunderstorm WarningMEGLafayette, Marshall, Panola, Tate50 min
Jun 9, 1:17 AM CDTTornado WarningMEGBenton, Lafayette, Marshall, Union18 min
Jun 9, 1:28 AM CDTSevere Thunderstorm WarningMEGLafayette, Panola47 min
Jun 9, 1:45 AM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Panola, Tate, Union45 min
Jun 9, 3:16 AM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tishomingo29 min
Jun 9, 4:45 AM CDTFlash Flood WarningMEGCalhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 3 more4 hr
Jun 9, 12:29 PM CDTRiver Flood WarningMEGMonroe3 days
Jun 9, 12:29 PM CDTRiver Flood WarningMEGMonroe58 hr
Jun 9, 12:29 PM CDTRiver Flood WarningMEGLowndes, Monroe3 days
Jun 9, 4:30 PM CDTSevere Thunderstorm WarningMEGPanola, Quitman, Tallahatchie, Yalobusha45 min
Jun 9, 4:44 PM CDTSevere Thunderstorm WarningMEGPanola31 min
Jun 9, 4:52 PM CDTFlash Flood WarningMEGLafayette, Marshall, Panola, Tate3 hr
Jun 9, 5:02 PM CDTTornado WarningMEGLafayette43 min
Jun 9, 5:46 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw44 min
Jun 9, 5:57 PM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Tippah, Union48 min
Jun 9, 6:30 PM CDTSevere Thunderstorm WarningMEGChickasaw, Lee, Monroe, Pontotoc, Tippah, Union45 min
Jun 9, 6:53 PM CDTFlash Flood WarningMEGBenton, Tippah3 hr

Nearby

Flash Flood Warnings in Tennessee, 2014Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.